Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Neurology Topics

Question: Muscle atrophy (mild dystrophy in muscles)


 111 - Sun Jan 06, 2008 5:23 pm

Hi
I have problem with me muscles, which began when I'm in 18 years old, and my muscles become weakness from that time, I do many medical report and I see the CPK is very high which 500 and some time 700. I take Vitamins, Q10, and monohydrate.
If you need to see all report I will send it to you.
please can you describe to me my case, and if that any medical to it.
my medical report

http://www.4shared.com/file/33271590/7ec0fcd7/Firas_Medical_Report.html?dirPwdVerified=60fd34e0

Thanks a lot
 Dr. Chan Lowe - Mon Feb 18, 2008 11:42 pm

User avatar Hello 111,

With muscle atrophy and elevations of the CPK levels, one must consider muscular dystrophies as a possible cause. I would recommend you see a neurologist that specializes in neuromuscular disorders if possible. These subspecialists are the experts of these types of disorders.

I was not able to review your entire medical record. My knowledge of the specifics of these disorders is limited so I can't offer much more information for you.

Best wishes.
 111 - Tue Feb 19, 2008 4:41 pm

Thank you doctor

But in Palestine we don't have specializes in neuromuscular disorders, but I go to the neurologist, and I don't stop her only, I sent my medical report to Czech and the professor there say to me that doesn't have any medical but give me Q10, Monohaydrate (Protein) and vitamins.

thanks to you again

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us